# SDR 9712362203

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, EXPERIENCED A TAKEOFF WARNING INDICATION.  ABORTED TAKEOFF WITHOUT INCIDENT.  PERFORMED TAKEOFF WARNING SYSTEM TEST, SYSTEM TESTED NORMAL.
